# SDR CA021227003

- Difficulty date: December 16, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,375 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2722 · Rudder Actuator
- Part: Rod End
- Part number: 428007
- Condition: Sheared
- Location: Damper
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT FROM, FLIGHT CREW REPORTED THAT, RUDDER HYD LIMITER ANNUNCIATOR AND RUDDER LIMITER HYDRAULIC PUSH LIGHTS ON, FLAPS 4 DEGREES, AIRSPEED 190 KNOTS.PUSH LIGHT GOES OUT WITH FLAPS SELECTED UP AND AIR SPEED 210 KTS (WHICH IS NORMAL).UPON TROUBLE SHOOTING, MTCE FOUND #2 RUDDER DAMPER ACTUATOR ROD END BROKEN OFF (SHEARED). THE RUDDER DAMPER HAD BEEN INSTALLED INCORRECTLY (LUBE FITTING INSTALLED POINTING TO THE RIGHT INSTEAD OF POINTING TO THE LEFT). MTCE REPLACED THE RUDDER DAMPER.
